# SDR CALA9801012

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OUTBOARD SEAT TRACK CORRODED AT STA 260.  THE CORRODED SECTION OF SEAT TRACK WAS CUT OUT, A NEW REPAIR SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 4F.
